# SDR AALA006034

- Difficulty date: February 28, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD73
- Condition: Inoperative
- Location: Tail
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL SECTION OVERHEAD EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED CELL BATTERIES IN POWER SUPPLY.  OPS CHECK GOOD PER MM.  (M)
